# SDR MASA2020030700097

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 37,392 hours, 30,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT INOP.  RELAMPED
